# SDR QXEA2012062600546

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 10 IS CORRODED AFT OF STA X1.00.  REMOVED SEAT TRACK NR 10 IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW SEAT TRACK AND SPLICE IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK NR 10 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
